Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Has bleeding, had sex without condom. Given postinor. Suggestion?

I disflowered my girlfriend without using a condom(bt I didn t release inside her vagina bt am scared if little have dropped) on 23rd of feburary which she also suppose 2 start her mestration d same day so I gave her postinor 2 to use on 24th of feburary,just after 3 minutes she used the drug she started bleeding so am so worry if she is bleeding as a result of d postinor 2 or is she having her mestration?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Since your girl friend was already due for her menstrual periods,the bleeding was definitely due to her normal routine menstrual periods.
Medicines don't result in bleeding in few minutes and take few days for their action to show.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor